# SDR 07FDEA02462

- Difficulty date: July 13, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10F
- Aircraft serial: 47805
- Aircraft time: 68,734 hours, 30,687 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Unknown
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR LT WING I/B FLAP LOWER SKIN.  REPAIRED IAW SRM 57-00-01 VOL 1 FIG 1A SHT 2.
